Resolutions of determinantal ideals

t-minors of (t + 2) × n matrices

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)456-491
Number of pages36
JournalJournal of Algebra
Volume142
Issue number2
DOIs
Publication statusPublished - Oct 1 1991
Externally publishedYes

Fingerprint

Minor

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Resolutions of determinantal ideals : t-minors of (t + 2) × n matrices. / Hashimoto, Mitsuyasu.

In: Journal of Algebra, Vol. 142, No. 2, 01.10.1991, p. 456-491.

Research output: Contribution to journalArticle

@article{91a32e385ef44aba87da4f0f5bc82e04,
title = "Resolutions of determinantal ideals: t-minors of (t + 2) × n matrices",
author = "Mitsuyasu Hashimoto",
year = "1991",
month = "10",
day = "1",
doi = "10.1016/0021-8693(91)90320-8",
language = "English",
volume = "142",
pages = "456--491",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Resolutions of determinantal ideals

T2 - t-minors of (t + 2) × n matrices

AU - Hashimoto, Mitsuyasu

PY - 1991/10/1

Y1 - 1991/10/1

UR - http://www.scopus.com/inward/record.url?scp=0011000506&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011000506&partnerID=8YFLogxK

U2 - 10.1016/0021-8693(91)90320-8

DO - 10.1016/0021-8693(91)90320-8

M3 - Article

VL - 142

SP - 456

EP - 491

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 2

ER -